The Michigan Mathematical Journal

Pretzel knots with L-space surgeries

Tye Lidman and Allison H. Moore

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J. Volume 65, Issue 1 (2016), 105-130.

First available in Project Euclid: 4 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57M27: Invariants of knots and 3-manifolds 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 57R58: Floer homology


Lidman, Tye; Moore, Allison H. Pretzel knots with L -space surgeries. Michigan Math. J. 65 (2016), no. 1, 105--130. doi:10.1307/mmj/1457101813.

Export citation